Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Miami, FL

May 29, 2016Monroe County, Florida

NWS Miami, FL issued this special weather statement at May 29, 2016, 3:25 PM EDT for Monroe County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2016, 3:25 PM EDT (19:25 UTC)
Expired
May 29, 2016, 4:15 PM EDT
In force
50 min
Issued by
NWS Miami, FL

County Monroe County, FL

The radar

The Miami radar (KAMX), 61 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1437 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1437 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

865 
WWUS82 KMFL 291925
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
325 PM EDT SUN MAY 29 2016
 
FLZ075-174-292015-
MAINLAND MONROE FL-FAR SOUTH MIAMI-DADE COUNTY FL-
325 PM EDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR SOUTHEASTERN MAINLAND MONROE AND
SOUTHWESTERN MIAMI-DADE COUNTIES UNTIL 415 PM EDT...

* AT 325 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 9 MILES NORTHWEST OF FLAMINGO...MOVING SOUTH AT
  5 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  NORTHWEST CAPE SABLE...MAHOGANY HAMMOCK...MIDDLE CAPE SABLE...
  FLAMINGO AND EVERGLADES NATIONAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2512 8117 2519 8123 2552 8112 2547 8087
      2540 8087 2540 8073 2520 8062 2518 8066
      2518 8061 2514 8067 2516 8065 2517 8068
      2514 8070 2517 8073 2516 8077 2514 8078
      2518 8081 2516 8082 2517 8090 2514 8090
TIME...MOT...LOC 1925Z 009DEG 5KT 2524 8102 

$$

RAG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at May 29, 1:25 PM EDT, 2 hours earlier.

Area forecast discussion, May 29, 1:25 PM EDT, 2 hours before
Area Forecast Discussion
National Weather Service Miami FL
125 PM EDT SUN MAY 29 2016

.AVIATION...Seabreezes have developed and pushed inland on both
coasts with the occasional shra/tsra, mainly along east coast.
Based on current satellite/radar trends, have removed VCTS from
KFXE-KFLL- KOPF-KMIA where the seabreeze is quieter and has pushed
well west. VCTS remains for KPBI, where there is ongoing
convection as the seabreeze interacts with the Lake Okeechobee
breeze, and for KTMB, both through 20Z-21Z. Have also removed VCTS
mention for KAPF as seabreeze is less active and already inland of
site. Ongoing convection will focus over interior after 20Z.
Seabreeze circulations collapse after 30/02Z with light and
variable winds overnight. Similar pattern to today on Monday.
/ALM

&&

.PREV DISCUSSION... /issued 946 AM EDT SUN MAY 29 2016/

UPDATE...No great revelations with the morning sounding as all
parameters continue to point towards a typical late spring/early
summertime pattern across the region. With no strong synoptic
forcing in place, steering flow is fairly light, allowing for both
seabreezes to develop and move inland early this afternoon. PWATS
are near normal, and temperatures aloft are on the cool side of
normal. All of this points to scattered showers and storms into
the afternoon hours lead by the seabreezes.

For the Gulf coast: Expect the seabreeze to get going early this
afternoon with most storms developing inland from the coastal
areas.

For the east coast: Cu is already developing, bringing the
possibility for a shower or two late this morning before the east
coast seabreeze gets going and better shower and storm chances
shift over the western metro and eventually the interior.

Lightning will be the main concern with ANY storms that develop.
Slow movement may bring some locally heavy rainfall, but this is
more likely out over the interior Everglades. /ALM

PREV DISCUSSION... /issued 347 AM EDT SUN MAY 29 2016/

SYNOPSIS...Typical summer will dominate the week, with warm
temperatures and diurnal showers and thunderstorms focusing over
interior sections of the state.

SHORT TERM /Sunday through Tuesday/...Quiet conditions have
prevailed overnight, with modest drainage flow and only a few
clouds. Dry conditions will most likely prevail through the
morning, before sea-breeze boundaries develop and push inland.
Showers and thunderstorms, scattered in nature, are expected to
form along these boundaries, mostly likely over or inland of the
western suburbs of the east coast metropolitan areas (and eastern
sections of Naples metropolitan area). Similar evolution of
convection is expected Memorial Day, with perhaps a slight
reduction in overall coverage of convection. By Tuesday, slightly
drier air moves in, and afternoon rain chances diminish further.

Temperatures through early week will remain near or just slightly
above average. Maxima should be upper 80s to near 90 degrees over
all metropolitan areas, with some low 90s over interior sections
of South Florida.  Minima will be in the 70s.

Moderate risk of rip currents will prevail on Palm Beach County
beaches today due to easterly wind. Lighter wind on Memorial Day
may reduce this threat.

LONG TERM /Tuesday night through Saturday/...
Little in the way of synoptic features to change overall weather
pattern or focus rain/thunderstorm chances through the week. A
weak deep-layer trough over the southeastern United States will
support diurnal convection over the interior, with only low
chances along the coasts through Thursday. Moisture will gradually
increase through the period, leading to better rain chances at
week's end.

MARINE... Winds and seas will generally remain well below
hazardous levels through the week. Although a few afternoon
thunderstorms cant be ruled out along the immediate Gulf and
Atlantic coasts, Lake Okeechobee will have the greatest risk for
hazardous thunderstorms early this week.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  73  87  73  89 /  10  10  10  10
Fort Lauderdale  75  88  75  89 /  20  20  10  10
Miami            76  89  75  90 /  10  30  10  20
Naples           72  88  72  88 /  10  30  10  20

&&

.MFL Watches/Warnings/Advisories...
FL...None.
AM...None.
GM...None.
&&
Hazardous weather outlook, May 29, 10:34 AM EDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1034 AM EDT SUN MAY 29 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
300000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1034 AM EDT SUN MAY 29 2016

...SCATTERED THUNDERSTORMS OVER INTERIOR THIS AFTERNOON...
...MODERATE RISK OF RIP CURRENTS AT PALM BEACH COUNTY BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL DEVELOP JUST INLAND
FROM THE COASTS EARLY THIS AFTERNOON, BECOMING SCATTERED OVER THE
INTERIOR THROUGH THE LATE AFTERNOON AND EVENING HOURS. THE
PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES.

RIP CURRENTS: THERE WILL BE A MODERATE RISK FOR RIP CURRENTS ALONG
THE PALM BEACH COUNTY BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOON HOURS OVER INTERIOR SOUTH FLORIDA. THE PRIMARY THREAT
ASSOCIATED WITH THE THUNDERSTORMS WILL BE LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, May 29, 2:13 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
213 PM EDT SUN MAY 29 2016

FLZ067-068-071-072-291915-
INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-METRO PALM BEACH COUNTY FL-
213 PM EDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR CENTRAL PALM BEACH
COUNTY UNTIL 315 PM EDT...

* AT 213 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
  NORTH COUNTY AIRPORT TO NEAR LOXAHATCHEE NWR. THESE STORMS WERE
  NEARLY STATIONARY.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...WELLINGTON...PALM BEACH GARDENS...
  ROYAL PALM BEACH...PARKLAND...LION COUNTRY SAFARI PARK...
  LOXAHATCHEE NWR...THE ACREAGE...LOXAHATCHEE GROVES...MISSION BAY...
  NORTH COUNTY AIRPORT...WHISPER WALK...HAMPTONS AT BOCA RATON...
  SANDALFOOT COVE...JUPITER FARMS...
  SOUTH COUNTY REGIONAL PARK AND CALOOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2634 8019 2630 8047 2696 8052 2696 8020
TIME...MOT...LOC 1813Z 006DEG 1KT 2696 8032 2649 8028

ALM
Special weather statement, May 29, 2:24 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
224 PM EDT SUN MAY 29 2016

FLZ073-075-174-291915-
MAINLAND MONROE FL-INLAND MIAMI-DADE COUNTY FL-FAR SOUTH MIAMI-
DADE COUNTY FL-
224 PM EDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS FOR
SOUTHEASTERN MAINLAND MONROE AND SOUTHWESTERN MIAMI-DADE COUNTIES
UNTIL 315 PM EDT...

* AT 224 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MAHOGANY HAMMOCK...OR 15
  MILES NORTHEAST OF FLAMINGO...MOVING SOUTH AT 10 MPH.

* THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE
  WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
  UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
  STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  MAHOGANY HAMMOCK...ROYAL PALM RANGER...EVERGLADES NATIONAL PARK...
  FLAMINGO AND PA-HAY-OKEE OVERLOOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2544 8111 2542 8051 2524 8056 2518 8061
      2518 8062 2519 8061 2519 8065 2514 8065
      2514 8067 2515 8066 2514 8078 2515 8077
      2516 8078 2515 8080 2518 8080 2516 8082
      2518 8087 2514 8090 2512 8101
TIME...MOT...LOC 1824Z 009DEG 7KT 2529 8073

RAG
Special weather statement, May 29, 3:21 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT SUN MAY 29 2016

FLZ067-071-072-292000-
INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-
321 PM EDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS FOR
NORTHEASTERN BROWARD AND SOUTH CENTRAL PALM BEACH COUNTIES UNTIL 400
PM EDT...

* AT 321 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 10 MILES WEST OF MISSION BAY...OR 11 MILES
  NORTHWEST OF CORAL SPRINGS...MOVING SOUTH AT 5 MPH.

* THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE
  WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
  UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
  STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  CORAL SPRINGS...PLANTATION...SUNRISE...TAMARAC...WELLINGTON...
  MARGATE...LAUDERHILL...WESTON...NORTH LAUDERDALE...PARKLAND...
  SAWGRASS MILLS MALL...LOXAHATCHEE NWR...
  INTERSECTION I-75 AND U.S. 27...
  INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...
  MILE MARKER 30 ON ALLIGATOR ALLEY...
  EAST TOLL GATE ON ALLIGATOR ALLEY...
  MARKHAM PARK AND RAMBLEWOOD EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2661 8046 2662 8023 2614 8023 2612 8064
TIME...MOT...LOC 1921Z 009DEG 5KT 2641 8038

RAG
Special weather statement, May 29, 3:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
325 PM EDT SUN MAY 29 2016

FLZ075-174-292015-
MAINLAND MONROE FL-FAR SOUTH MIAMI-DADE COUNTY FL-
325 PM EDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR SOUTHEASTERN MAINLAND MONROE AND
SOUTHWESTERN MIAMI-DADE COUNTIES UNTIL 415 PM EDT...

* AT 325 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 9 MILES NORTHWEST OF FLAMINGO...MOVING SOUTH AT
  5 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  NORTHWEST CAPE SABLE...MAHOGANY HAMMOCK...MIDDLE CAPE SABLE...
  FLAMINGO AND EVERGLADES NATIONAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2512 8117 2519 8123 2552 8112 2547 8087
      2540 8087 2540 8073 2520 8062 2518 8066
      2518 8061 2514 8067 2516 8065 2517 8068
      2514 8070 2517 8073 2516 8077 2514 8078
      2518 8081 2516 8082 2517 8090 2514 8090
TIME...MOT...LOC 1925Z 009DEG 5KT 2524 8102

RAG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 2:13 PM EDTSpecial Weather StatementMFLPalm Beach62 min
May 29, 2:24 PM EDTSpecial Weather StatementMFLMonroe51 min
May 29, 2:51 PM EDTAreal Flood AdvisoryMFLPalm Beach114 min
May 29, 3:21 PM EDTSpecial Weather StatementMFLBroward39 min
May 29, 3:23 PM EDTSpecial Marine WarningMFL37 min
May 29, 4:05 PM EDTSpecial Marine WarningMFL85 min
May 29, 4:13 PM EDTSpecial Weather StatementMFLCollier47 min
May 29, 4:56 PM EDTSpecial Weather StatementMFLCollier, Monroe49 min
May 29, 5:49 PM EDTSpecial Weather StatementMFLCollier, Glades, Hendry41 min
May 29, 6:28 PM EDTSpecial Weather StatementMFLCollier32 min
May 29, 7:00 PM EDTSpecial Weather StatementMFLCollier, Glades45 min
May 29, 7:13 PM EDTAreal Flood AdvisoryMFLCollier, Glades, Hendry2 hr
May 29, 7:25 PM EDTSpecial Marine WarningMFL65 min

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.